Free access
Issue
ESAIM: COCV
Volume 10, Number 4, October 2004
Page(s) 574 - 592
DOI http://dx.doi.org/10.1051/cocv:2004021
Published online 15 October 2004
  1. R. Adams, Sobolev Spaces. Academic Press, New York (1975).
  2. K. Chrysafinos and L.S. Hou, Error estimates for semidiscrete finite element approximations of linear and semilinear parabolic equations under minimal regularity assumptions. SIAM J. Numer. Anal. 40 (2002) 282-306. [CrossRef] [MathSciNet]
  3. A. Fursikov,Optimal control of distributed systems. Theories and Applications. AMS Providence (2000).
  4. V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes. Springer-Verlag, New York (1986).
  5. M.D. Gunzburger, L.S. Hou and T. Svobodny, Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with Dirichlet controls. ESAIM: M2AN 25 (1991) 711-748.
  6. M.D. Gunzburger and S. Manservisi, The velocity tracking problem for Navier-Stokes flows with bounded distributed control. SIAM J. Control Optim. 37 (2000) 1913-1945. [CrossRef] [MathSciNet]
  7. M.D. Gunzburger and S. Manservisi, Analysis and approximation of the velocity tracking problem for Navier-Stokes flows with distributed control. SIAM J. Numer. Anal. 37 (2000) 1481-1512. [CrossRef] [MathSciNet]
  8. L.S. Hou, Error estimates for semidiscrete finite element approximation of the Stokes equations under minimal regularity assumptions. J. Sci. Comput. 16 (2001) 287-317. [CrossRef] [MathSciNet]
  9. L.S. Hou and S.S. Ravindran, A penalized Neumann control approach for solving an optimal Dirichlet control problem for the Navier-Stokes equations. SIAM J. Control Optim. 36 (1998) 1795-1814. [CrossRef] [MathSciNet]
  10. Jie Shen, On error estimates of the penalty method for unsteady Navier-Stokes equations. SIAM J. Numer. Anal. 32 (1995) 386-403. [CrossRef] [MathSciNet]
  11. R. Temam, Navier-Stokes equations. North-Holland, Amsterdam (1979).
  12. R. Temam, Une méthode d'approximation de la solution des équations de Navier-Stokes. Bull. Soc. Math. France 98 (1968) 115-152.
  13. B.A. Ton, Optimal shape control problems for the Navier-Stokes equations. SIAM J. Control Optim. 41 (2003) 1733-1747. [CrossRef] [MathSciNet]